Open Access
Translator Disclaimer
2014 Elliptic Travelling Wave Solutions to a Generalized Boussinesq Equation
Abdelfattah El Achab
Abstr. Appl. Anal. 2014(SI67): 1-7 (2014). DOI: 10.1155/2014/256019

Abstract

Travelling wave solutions for the generalized Boussinesq wave equation are studied by using the Weierstrass elliptic function method. As a result, some previously known solutions are recovered, and at the same time some new ones are also given, as well as integrable ones.

Citation

Download Citation

Abdelfattah El Achab. "Elliptic Travelling Wave Solutions to a Generalized Boussinesq Equation." Abstr. Appl. Anal. 2014 (SI67) 1 - 7, 2014. https://doi.org/10.1155/2014/256019

Information

Published: 2014
First available in Project Euclid: 6 October 2014

zbMATH: 07022013
MathSciNet: MR3173274
Digital Object Identifier: 10.1155/2014/256019

Rights: Copyright © 2014 Hindawi

JOURNAL ARTICLE
7 PAGES


SHARE
Vol.2014 • No. SI67 • 2014
Back to Top